# SDR SWAA2013012811927

- Difficulty date: January 15, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N360SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26571
- Aircraft time: 67,174 hours, 56,675 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie
- Part number: 6517685
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TIE CRACKED BETWEEN BS 348.2 AND BS 355 AT LEVEL OF STR 16L FWD PAX CABIN.  R & R TIE IAW SRM AND DWG.
